# SDR AALA20141018005

- Difficulty date: October 17, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 41,856 hours, 20,608 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHT AT SEAT 5D MISSING LENS.  REPLACED LENS FOR ESCAPE PATH LIGHT AT SEAT 5D.  OPERATIONS CHECKED NORMAL.
